Hardy’s inequality and hausdorff operators on rearrangement-invariant morrey spaces

Research output: Contribution to journalArticles

10 Citations (Scopus)

Abstract

We generalize the Minkowski inequality, the Hardy–Littlewood–P´olya inequalities and the Hardy inequalities to rearrangement-invariant Morrey spaces. We obtain these results by extending the notion of Boyd’s indices to the rearrangement-invariant Morrey spaces. Our method also applied to establish the boundedness of Hausdorff operators on rearrangement-invariant Morrey spaces. Copyright © 2016 University of Debrecen.
Original languageEnglish
Pages (from-to)201-215
JournalPublicationes Mathematicae Debrecen
Volume88
Issue number1-2
Publication statusPublished - 2016

Citation

Ho, K.-P. (2016). Hardy’s inequality and hausdorff operators on rearrangement-invariant morrey spaces. Publicationes Mathematicae Debrecen, 88(1-2), 201-215.

Fingerprint Dive into the research topics of 'Hardy’s inequality and hausdorff operators on rearrangement-invariant morrey spaces'. Together they form a unique fingerprint.